# SDR C2XA05CL013

- Difficulty date: February 27, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 8,024 hours, 6,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 2153, CREW REPORTED THE FORWARD EMERGENCY EXIT SIGN DID NOT ILLUMINATE DURING PREFLIGHT TESTING.  MAINTENANCE REPLACED THE FORWARD BULKHEAD EMERGENCY EXIT SIGN AND FUNCTIONAL TEST GOOD.
